S. Furuichi, On refined Young inequalities and reverse inequalities, J. Math. Inequal., 5 (1) (2011), pp. 21-31.
 S. Furuichi, Refined Young inequalities with Specht$^,$s ratio, J. Egyptian Math. Soc., 20 (2012), pp. 46-49.
 T. Furuta and M. Yanagida, Generalized means and convexity of inversion for positive operators, Amer. Math. Monthly, 105 (1998), pp. 258-259.
 T. Furuta, Invitation to Linear Operators: From Matrix to Bounded Linear Operators on a Hilbert Space, Taylor and Francis, 2002.
 T. Furuta and J.M. Hot, Mond-Pecaric Method in operator inequalities, Inequalities for Bounded Selfadjoint Operators on a Hilbert Space, Zagreb: Element. 2005.
 C.J. He and L.M. Zou, Some inequalities involving unitarily invariant norms, Math. Inequal. Appl., 12 (4) (2012), pp. 767-776.
 O. Hirzallah and F. Kittaneh, Matrix Young inequalities for the Hilbert-Schmidt norm, Linear Algebra Appl., 308 (2000), pp. 77-84.
 F. Kittaneh and Y. Manasrah, Improved Young and Heinz inequalities for matrices, J. Math. Anal. Appl., 361 (2010), pp. 262-269.
 F. Kittaneh and Y. Manasrah, Reverse Young and Heinz inequalities for matrices, Linear Multilinear A. 59 (9) ( 2011), pp. 1031-1037.
 F. Kittaneh, M. Krnic, N. Lovricevic and J. Pecaric, Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators, Publ. Math. Debrecen 80 (3-4) (2012), pp. 465-478.
 R. Mikic; J. Pečarić, Inequalities of Ando's Type for $n$-convex Functions , Sahand Commun. Math. Anal., 17 (2020), pp. 139-159.
 L. Nasiri and M. Shakoori, Reverses of the Young type inequalities with the classical Kantorovich constant, Results Math. 74 (16) (2019), pp.1-10.
 L. Nasiri and W. Liao, The new reverses of Young type inequalities for numbers, operators and matrices, Oper. Matrices, 12 (4) (2018), pp. 1063-1071.
 J. Zhao and J. Wu, Operator inequalities involving improved Young and its reverse inequalities, J. Math. Anal. Appl., 421 (2) (2015), pp. 1779-1789.